Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Punch-card machine methods applied to the solution of the torsion problem

Author: Stefan Bergman
Journal: Quart. Appl. Math. 5 (1947), 69-81
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/20346
MathSciNet review: 20346
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bergman, Partial differential equations (mimeographed lecture notes), Brown University, Providence 1941.
  • [2] Stefan Bergmann, Sur les fonctions orthogonales de plusieurs variables complexes avec les applications à la théorie des fonctions analytiques, Interscience Publishers, Inc., New York, 1941 (French). MR 0004317
  • [3] W. J. Eckert, Punched card methods in scientific computation, Watson Computing Bureau, Columbia University, 1940.
  • [4] R. Lorant, Digiting without sorting, Pointers, International Business Machines Corporation, Group 9, No. 461.
  • [5] R. Lorant, Sum of products and squares by card cycle total transfer, Pointers, International Business Machines Corporation, Group 9, No. 478.
  • [6] R. Lorant, Evaluation of the determinants, Pointers, International Business Machines Corporation, Group 9, (to be published soon).
  • [7] A. E. H. Love, A treatise on the Mathematical Theory of Elasticity, Dover Publications, New York, 1944. Fourth Ed. MR 0010851
  • [8] S. Bergman, Über die Bestimmung der elastischen Spannungen und Verschiebungen in einem konvexen Körper, Math. Annalen, 98, 248-263 (1927).
  • [9] Menahem Schiffer, The kernel function of an orthonormal system, Duke Math. J. 13 (1946), 529–540. MR 0019115
  • [10] S. Bergman, Zur Theorie der Funktionen die eine lineare partielle Differentialgleichung befriedigen, Reccueil Math. 2, 1169-1198 (1937).
  • [11] S. Bergman, On functions satisfying certain classes of partial differential equations of elliptic type and their representation, (to be published soon).

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

DOI: https://doi.org/10.1090/qam/20346
Article copyright: © Copyright 1947 American Mathematical Society

American Mathematical Society